# SDR A6WA201140693

- Difficulty date: July 1, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FWD CORNER CHAFED.  REMOVED UNSERVICEABLE 1 FILLER AND INSTALLLED SERVICEABLE 1 FILLER IAW REO 601R-52-82-034.
